# SDR DALA2023031001785

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,503 hours, 20,716 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 171 - DIV, IFSD - TO ATLANTA DUE TO LEFT ENGINE ROLL BACK. CORRECTIVE ACTION: R/R LEFT EEC PER B767 AMM 71-00. OPS CHECK NORMAL. (9919984)
